KEEP INFORMED

CAPTCHA
This question is for testing whether you are a human visitor and to prevent automated spam submissions.
Image CAPTCHA
Enter the characters shown in the image.

Optimal polynomial meshes and Caratheodory-Tchakaloff submeshes on the sphere

TitleOptimal polynomial meshes and Caratheodory-Tchakaloff submeshes on the sphere
Publication TypeJournal Article
Year of Publication2017
AuthorsLeopardi, P, Sommariva, A, Vianello, M
JournalDolomites Research Notes on Approximation
Volume10
IssueSpecial_Issue
Pagination18-24
Date Published05/2017
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number2035-6803
KeywordsCaratheodory-Tchakaloff subsampling, compressed Least Squares., Dubiner distance, good covering point configurations, optimal polynomial meshes, sphere